T. Schoen, Near optimal bounds in Freiman’s theorem, Duke Math. J. 158 (2011), 1-12.
T. Schoen, Linear equations and sets of integers, Acta Math. Hungar., 135 (2012), 229–-235.
T. Schoen, I. D. Shkredov, Roth’s theorem in many variables, Israel J. Math. 199 (2014), 287--308.
T. Schoen, New bounds in Balog-Szemer´edi-Gowers theorem, Combinatorica 35(2015), 695--701.
T. Schoen, On the Littlewood conjecture in Z/pZ, Mosc. J. Comb. Number Theory 7 (2017), 66--72.
K. Cwalina, T. Schoen, Tight bounds for additive Ramsey-type numbers, J. Lond. Math. Soc. 96 (2017), 601--620.
T. Schoen, Improved bound in Roth's theorem on arithmetic progressions, submitted.
T. Schoen, A subexponential upper bound for van der Waerden numbers W(3; k), submitted.